Publications

Export 4910 results:
Sort by: Author Title Type [ Year  (Asc)]
1987
Grace, S. R., and B. S. Lalli, "A criterion for oscillatory and asymptotic behaviour of differential equations with forcing term", An. Ştiinţ. Univ." Al. I. Cuza" Iaşi Secţ. I a Mat.(NS), vol. 33, pp. 29-32, 1987. Abstract
n/a
Grace, S. R., and B. S. Lalli, "A criterion for oscillatory and asymptotic behaviour of differential equations with forcing term", An. Ştiinţ. Univ." Al. I. Cuza" Iaşi Secţ. I a Mat.(NS), vol. 33, pp. 29–32, 1987. Abstract
n/a
Land, F., and M. Kennedy-McGregor, "Information and {Information} {Systems}: {Concepts} and {Perspectives}", Information {Analysis}: {Selected} {Readings}, Wokingham, England, Addison Wesley, pp. 63–91, 1987. Abstract
n/a
Grace, S. R., and B. S. Lalli, "An oscillation criterion for certain second order strongly sublinear differential equations", Journal of mathematical analysis and applications, vol. 123, issue 2: Elsevier, pp. 584-588, 1987. Abstract
n/a
Grace, S. R., and B. S. Lalli, "An oscillation criterion for certain second order strongly sublinear differential equations", Journal of mathematical analysis and applications, vol. 123, no. 2: Elsevier, pp. 584–588, 1987. Abstract
n/a
Grace, S. R., and B. S. Lalli, "An oscillation criterion for second order sublinear ordinary differential equations with damping term", Bulletin of the Polish Academy of Sciences. Mathematics, vol. 35, issue 3-4, pp. 181-184, 1987. Abstract
n/a
Grace, S. R., and B. S. Lalli, "An oscillation criterion for second order sublinear ordinary differential equations with damping term", Bulletin of the Polish Academy of Sciences. Mathematics, vol. 35, no. 3-4, pp. 181–184, 1987. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation of nonlinear second order neutral delay differential equations", Rad. Mat, vol. 3, issue 1, pp. 77-84, 1987. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation of nonlinear second order neutral delay differential equations", Rad. Mat, vol. 3, no. 1, pp. 77–84, 1987. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for second order nonlinear differential equations", Journal of mathematical analysis and applications, vol. 124, issue 1: Elsevier, pp. 213-224, 1987. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for second order nonlinear differential equations", Journal of mathematical analysis and applications, vol. 124, no. 1: Elsevier, pp. 213–224, 1987. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for second order nonlinear differential equations with deviating arguments", International Journal of Mathematics and Mathematical Sciences, vol. 10, issue 1: Hindawi, pp. 35-45, 1987. Abstract
n/a
Grace, S. R., B. S. Lalli, and others, "Oscillation theorems for second order nonlinear differential equations with deviating arguments", International Journal of Mathematics and Mathematical Sciences, vol. 10: Hindawi, pp. 35–45, 1987. Abstract
n/a
Uggla, A., M. Hilali, and K. Lövgren, "Serological responses in Sarcocystis cruzi infected calves challenged with Toxoplasma gondii.", Research in veterinary science, vol. 43, issue 1, pp. 127-129, 1987. Abstract
n/a
Hassan, A. A., H. Laterrot, H. M. Mazyad, S. E. Moustafa, and M. K. Nakhla, "Use of Lycopersion peruvianum as a source of resistance to tomato yellow leaf curl virus", Egyptian Journal of Horticulture (Egypt), 1987. Abstract
n/a
G. Abdel Fattah C.Raisn, C. Allibert, P. Voisin, C.Raisn, L.Lassabatere, and B.Girault, "Optical Investigation of a GaSb-AlSb Single Quantum Well", Solid State Communication, vol. 61, issue 1, pp. 17, 1987.
1988
Grace, S. R., B. S. Lalli, and C. C. Yeh, "Addendum: Oscillation theorems for nonlinear second-order differential equations with a nonlinear damping term", SIAM Journal on Mathematical Analysis, vol. 19, issue 5: Society for Industrial and Applied Mathematics, pp. 1252, 1988. Abstract
n/a
Grace, S. R., B. S. Lalli, and C. C. Yeh, "Addendum: Oscillation theorems for nonlinear second-order differential equations with a nonlinear damping term", SIAM Journal on Mathematical Analysis, vol. 19, no. 5: Society for Industrial and Applied Mathematics, pp. 1252, 1988. Abstract
n/a
M, S., R. L, N. M, H. S, G. W, and S. M. Mahfouz, "Campylobacter organisms in gastritis", J Egypt Med Assoc, vol. 71, issue Suppl, pp. 25-28, 1988.
Harith, M. A., A. La Ferla, G. Ferla, and E. Rimini, "The influence of argon as an impurity in ion-beam-induced crystallisation of amorphous silicon", Semiconductor science and technology, vol. 3, no. 7: IOP Publishing, pp. 641, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Integral averaging and the oscillation of second order nonlinear differential equations", Annali di matematica pura ed applicata, vol. 151, issue 1: Springer, pp. 149-159, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Integral averaging and the oscillation of second order nonlinear differential equations", Annali di matematica pura ed applicata, vol. 151, no. 1: Springer, pp. 149–159, 1988. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation and Asymptotic Behavior of Solutions of Nonlinear Differential Inequalities with Deviating Argument", Mathematische Nachrichten, vol. 136, issue 1: Wiley Online Library, pp. 157-162, 1988. Abstract
n/a